# SDR AWXA200301638

- Difficulty date: December 19, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Inlet
- Part number: 314A10102
- Part serial: M180
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK NR 1 ENGINE NOSE COWL WAS FOUND DELAMINATED AT 12:00 POSITION.  MAINTENANCE PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-08, FIG 7 & 9, PG 28-29, 47-49.
